# SDR CALA2015123094933

- Difficulty date: December 30, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 70,392 hours, 8,104 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY WALL MOUNTED CROSS AISLE EEL INOPERATIVE.  REPLACED THE EEL STRIP.  OPERATIONS CHECKED OK.
